Vol. 95, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On isometries of Hardy spaces on compact abelian groups

Jun-ichi Tanaka

Vol. 95 (1981), No. 1, 219–232
Abstract

Let Hp(m), 0 < p , be the Hardy spaces on a quotient K of the Bohr group. In this paper we completely determine the isometries of Hp(m), p2, onto itself. Our result is a generalization of a recent work of Muhly who determined the isometries of Hp(m) onto itself under the assumption that the dual group of K is countable, and it may be regarded as a partial answer to a question posed by Muhly.

Mathematical Subject Classification 2000
Primary: 43A17
Secondary: 46J15
Milestones
Received: 24 October 1979
Published: 1 July 1981
Authors
Jun-ichi Tanaka